advertisement
Question
Posted by: anoymous | 2010/05/06

Shingles

Visted my homelands recently when i came back my skin was very itchy , i assumed it''s the water that used for bathing as it''s always the case. Rash has now spread all over my abdomen and it''s very itchy...i have started seeing shingles as well. Could you advise on what medication i can use.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi T

This can have multiple causes, but may possibly be from a mite infestation. Whilst an antihistamine should relive the itch to some extent, I'd suggest getting some BENZOYL BENZOATE as well as a bar of TETMOSOL soap from your pharmacy. Apply the Benzoyl benzoate lotion all over the body and leave on over night before washing it of in the morning. Use the Tetmosol soap as your standard soap for the next 10 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: pharmacist | 2010/05/07

Hi T

This can have multiple causes, but may possibly be from a mite infestation. Whilst an antihistamine should relive the itch to some extent, I'd suggest getting some BENZOYL BENZOATE as well as a bar of TETMOSOL soap from your pharmacy. Apply the Benzoyl benzoate lotion all over the body and leave on over night before washing it of in the morning. Use the Tetmosol soap as your standard soap for the next 10 days.

Reply to pharmacist
Posted by: ANOYMOUS | 2010/05/06

ASFFDGF

Reply to ANOYMOUS

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement